# SDR AALA202401129719

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,804 hours, 17,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L DOES NOT INDICATE ARMED ON FLIGHT ATTENDENT PANEL. IT DOES SHOW ARMED ON DOOR/OXYGEN PAGE IN FLIGHTDECK. SERVICE DOOR L4 DAMPER EMERGENCY CYLINDER.
